| Model Number |
IRES WARMER |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Ge healthcare¿s investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: no report of patient involvement.Legal manufacturer: gehc trout - 3114 n grandview blvd.Usa waukesha, wi 53188.
Event or Problem Description
It was reported that the west panel was broken in half.There was no patient involvement reported.
Additional Manufacturer Narrative
Additional information was received that the side wall was not damaged and that the failure was with the flexiglass.The latch was functioning correctly and damage to the plexiglass is not a reportable malfunction.